# SDR IPXA09555689

- Difficulty date: April 13, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 CORROSION ON AFT CARGO NR 1 FLOOR PANEL RT SIDE UNDER CARGO HANDLING SYSTEM.  FABRICATED FLOOR PANEL PER SRM 51-40-05-06, SRM 53-60-53-01.
